# SDR C2XA98CL052

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 20725
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 18,525 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROC - FLT 3119 - THE CREW REPORTED THE NOSE GEAR DOORS WOULD NOT CLOSE AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE NOSE LANDING GEAR ACTUATOR IAW EMB-120 MM 32-30-00.  OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120 MM 32-30-00.  AIRCRAFT RELEASED FOR SERVICE.  (X)
